# SDR SWAA2014030425725

- Difficulty date: January 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 39,063 hours, 26,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: SR95530009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW BODY DOOR CUT OUT SUPPORT FRAME LUG CRACKED.  REPAIRED FRAME IAW SRM.
